Access count of this item: 86

Files in This Item:
File Description SizeFormat 
0595-11.pdf2.66 MBAdobe PDFView/Open
Title: Algebraic surfaces for regular systems of weights : Dedicated to Professor Masayoshi NAGATA on the occasion of his sixtieth birthday
Authors: Saito, Kyoji
Author's alias: 斎藤, 恭司
Issue Date: Jul-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 595
Start page: 143
End page: 192
Appears in Collections:Complex Analytic Singularity and Commutative Ring

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.